Helpful Insights forPatients and Caregivers

Medication-induced sexual dysfunction occurs when there is a problem that leads to frustration with sexual activity or performance.

Key Reminder

Do not start or stop any medication until speaking to your provider.

References

  1. Neel, A. B., Jr. (n.d.). Prescription Medications Can Cause Sexual Dysfunction. Retrieved January 11, 2018, from https://www.aarp.org/health/drugs-supplements/info-04-2012/medications-that-can-cause-sexual-dysfunction.html
  2. Smith S. Drugs that cause sexual dysfunction. Psychiatry. 2004;3(2):20- 22. DOI: 10.1383/psyt.3.2.20.30309.
  3. Higgins A, Nash M, Lynch AM. Antidepressant-associated sexual dysfunction: impact, effects, and treatment. DHPS. 2010;2:141-50. DOI: 10.2147/DHPS.S7634. PubMed PMID: 21701626; PubMed Central PMCID: PMC3108697.
  4. Sexual Dysfunction. (n.d.). Retrieved January 11, 2018, from https://my.clevelandclinic.org/health/diseases/9125-sexual-dysfunction-and-disease